TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
KatNap Offline
Member
Not a n00b
**
 
KatNap's Avatar
 
Name: Kat
Age: 26
Gender: Female

Posts: 67
Join Date: November 2nd 2011

Why do I have my period? - January 23rd 2012, 01:08 AM

I've been taking Seasonique for 9 months now. It's a three month pack where I only get my period once every three months. It's been working absolutely fine until this week. I've started spotting and getting mild and short cramps. Can a period be brought on by stress? Lately i've been extremely stressed out and emotional, could this have triggered it? The pack has 1 1/2 weeks to go still until i'm supposed to get my period. Any ideas why im experiencing the spotting? Could it be stress and if so will it go away soon ( the spotting? )

And should I stop taking my birth control and let my period run its course?


How happy is the blameless vestal's lot! / The world forgetting, by the world forgot / Eternal sunshine of the spotless mind! / Each pray'r accepted, and each wish resign'd.

Last edited by KatNap; January 23rd 2012 at 01:14 AM.
   
  (#2 (permalink)) Old
Bridghid Offline
Member
Not a n00b
**
 
Bridghid's Avatar
 
Name: Bridghid
Age: 31
Gender: Female
Location: Canada

Posts: 57
Join Date: January 17th 2012

Re: Why do I have my period? - January 23rd 2012, 01:45 AM

Stress can have an effect on your period, even if it is controlled through birth control. The body is programmed to have a period once a month, so a little bit of spotting can be normal, even if it is not time for your period yet. http://www.drugs.com/seasonique.html This is a good website to look at. It has some good information about the drug and some possible side effects - change in menstral period and cramping included.

Have you tried to contact your doctor? They may be able to give you a more definative answer about continuing your medication or not based on your medical history.


"To see a world in a grain of sand,
And a heaven in a wild flower,
Hold infinity in the palm of your hand,
And eternity in an hour."
William Blake - Auguries of Innocence
   
  (#3 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: Why do I have my period? - January 23rd 2012, 01:55 PM

Bridghid is correct. It could be normal as periods are always changing. Most of the time, it's normal to have this happen on occasion. I was told when taking Tri-lo-sprintec to continue the pack as normal. However, you may want to call your doctor, or even Planned Parenthood, to ask them over the phone what they suggest.
   
  (#4 (permalink)) Old
KatNap Offline
Member
Not a n00b
**
 
KatNap's Avatar
 
Name: Kat
Age: 26
Gender: Female

Posts: 67
Join Date: November 2nd 2011

Re: Why do I have my period? - January 23rd 2012, 03:21 PM

I realized that about a week ago when the spotting started I took a dose of Durkoral which is a travelers vaccine because i'm going to Panama. Maybe this medication has somewhat cancelled out the birthcontrol or made it less effective? I'll contact my doctor and ask, thanks guys!


How happy is the blameless vestal's lot! / The world forgetting, by the world forgot / Eternal sunshine of the spotless mind! / Each pray'r accepted, and each wish resign'd.
   
  (#5 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: Why do I have my period? - January 23rd 2012, 04:25 PM

Yes, that could cause the bc to be less effective. It's best to ask your doctor before getting or taking any meds or vaccines. That way you can know what to expect

I'm going to go ahead and close this. If it happens again, feel free to make another thread!
   
Closed Thread

Bookmarks

Tags
period, period early spotting

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.